MAUDE Adverse Event Report: SYNTHES GMBH HELICAL BLADE INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH HELICAL BLADE INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.037.024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 during a procedure using a tfna, there was an issue with the triple sleeve for the lag screw and the helical blade inserter.After inserting the nail, the aiming arm was attached and then the triple sleeve for the blade.The wire was inserted, measured, drilled and then went to insert the blade and it would not pass through the triple sleeve.The triple sleeve was pulled out and tried passing the wire guide back through and it would also no longer pass through the triple sleeve.No other information was provided at this time.This report involves one helical blade inserter.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected: g1, h4.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 03.037.024; lot number: t111987; manufacturing site: tuttlingen; release to warehouse date: 06-feb-2015.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HELICAL BLADE INSERTER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen CO
GM  
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20360515
Report Number8030965-2024-12452
Device Sequence Number12783852
Product Code HSB
UDI-Device Identifier10886982070401
UDI-Public(01)10886982070401(10)T111987
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.024
Device Lot NumberT111987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/14/2024
10/25/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/21/2024
10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.2MM WIRE GUIDE SLEEVE.; GUIDE SLEEVE YELL.; TROCAR YELL.
Patient SexUnknown